# SDR ABXA010284

- Difficulty date: May 29, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 564340217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR STATION 940 STIFFENER CRACKED ADJACENT TO CABLE PULLEY ON OUTBOARD WEB.  REPAIRED AREA IAW DC-8 DAC DWG 5643402, DC-8 SRM 53-2-0, 51-1-8, 51-1-11, 51-1-21A, AND 51-1-20D.
